# SDR GTIA2022070136506

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 22,716 hours, 9,973 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS REPORT STRONG SULFER / EGG SMELL THROUGHOUT CABIN DURING FLIGHT ( PACKS A321 WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REACTIVATED PACK 2 IAW AMM 21-51-00. PERFORMED FUNCTIONAL TEST OF PACK 2 IAW AMM 21-63-00. NO FOUL ODORS DETECTED. THIS CLOSES DMI # 2834531-1. PLACARD REMOVED. MOC NOTIFIED
